# SDR SIMA200209314

- Difficulty date: March 24, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, LEFT SILL CORRODED BETWEEN FRAMES 43 AND 44.  REMOVED CORROSION, ACCEPTED AS IS IAW EMB GST-1014/02, TREATED AREA IAW EMB 145 CPT 51-21-04, 51-21-05.  (M)
